# SDR AALA20001589

- Difficulty date: September 15, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Flap
- Condition: Corroded
- Location: Lt Wing, Nr2 Flp
- Part time: 63,165 hours, 37,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON GROUND ATTACH BOLT AT NR 2 LEADING EDGE FLAP, OUTBOARD.  INSTALLED DOUBLER PER ESO 11697 DATED 9-14-00.  (X)
